# SDR FDEA2018043001130

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 79,221 hours, 18,175 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 HYD 3 ELEVATOR OFF ALERT.  QUANTITY WAS 4.7. AFTER APPROXIMATELY 5 MINUTES , QUANTITY DROPPED TO 3.9. AT QUANTITY 3.5 THE ELEVATOR OFF ALERT WENT WAY AND LEVEL 1 HYD  3 OFF APPEARED AND QUANTITY STABILIZED. DURING DECENT, WHEN SPOILERS WERE DEPLOYED,  QUANTITY BEGAN TO DECREASE. AT 1.6,  SLATS AND GEAR  WERE  BOTH EXTENDED AND THEN LEVEL 2 HAD 3 FAIL  ALERT.  QUANTITY DROPPED TO 0.8.   REMOVED REPLACED DAMAGED HOSE IAW MM 29-11-22-4 AND 20-40-01-2. SERVICED HYD FLUIDE IAW MM 12-13-02-3. RAN #3 ENG,  NO LEAK FOUND IAW JRH.  ACFT OK FOR SERVICE.
